ok......i am bipolar....... and im aggravated so bad right now....... thoughts super fast, wanna spend money on food but not hungry and cant make up mind on what 2 eat..... crying, wanna scream and break things...... good thing is that I TAKE MY MEDS......... so whats the problem?
Hey, has something happened to trigger you? try and stay calm, take deap breaths, perhaps your meds arnt working like they should anymore, perhaps you should put a call into your doctor. take care, I know this doesnt help but I know how you are feeling and its not pleasant so try and direct your focus onto something else until you can get help. good luck
Just because you are on meds does not mean you will not have break through episodes. I know some people take additional dose of mood stabilizer but I would not recommend that unless you speak with your doctor. As a matter of fact, I would put a call into my doctor and tell him what is going on.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.